MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,HVT,7.5,NOVA PLUS; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN046759
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 315 samples were taken from the current production (material number 00003-14 lot # 3024109) at the manufacturing facility.The samples were visually inspected, and issue reported "leak - device leak - cuff" was not observed.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "crna lead ((b)(6) crna) reported 5 of the 7.5 ett's experiencing leaking cuffs when testing them prior to insertion into a patient".No patient involvement reported.It was reported that the device was replaced before use on patient.

Brand Name
HUDSON ET TUBE,HVT,7.5,NOVA PLUS
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11667765
Report Number3003898360-2021-00339
Device Sequence Number2980543
Product Code BTR
UDI-Device Identifier04026704588787
UDI-Public04026704588787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2025
Device Model NumberIPN046759
Device Catalogue NumberV5-10315
Device Lot Number73H2000272
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1